Heavy Rain, Marion
- When
- November 25, 12:00 AM EST to 4:26 PM EST
- Where
- Marion County, 0.69 mi S of Belleview
- Reported by
- Trained Spotter
- Coordinates
- 29.060, -82.050
A spotter measured 4 inches of rainfall since midnight.
Periods of widespread heavy rainfall impacted northeast Florida ahead of an approaching cold front and low pressure system that developed over north central Florida.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Periods of widespread heavy rainfall impacted northeast Florida ahead of an approaching cold front and low pressure system that developed over north central Florida.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Nov 24, 9:34 PM EST, 2 hours 26 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 934 PM EST MON NOV 24 2014 .UPDATE...SHORT WAVE ENERGY INTERACTING WITH A PRE-FRONTAL TROUGH HAS PRODUCED A BAND OF SHOWERS AND STORMS ACROSS THE NE GULF COAST AND EXTENDING INTO THE SUWANNEE VALLEY AND SE GA. SHORT RANGE MODELS INDICATE THIS CONVECTION WILL CONTINUE TO MOVE NE THIS EVE AND WILL HAVE LIKELY POPS GOING FOR SE GA AND AREAS WEST OF JAX THIS EVE. AS A COLD FRONT PUSHES SE TOWARDS THE AREA AND CATCHES UP WITH THE TROUGH...EXPECTING WIDESPREAD SHOWERS AND EMBEDDED STORMS TO OVERSPREAD MUCH OF THE AREA BEGINNING AFTER MIDNIGHT. WITH LOSS OF HEATING...NOT EXPECTING ANY SEVERE STORMS BUT A FEW STORMS WILL PRODUCE FREQUENT LIGHTNING AND GUSTY WINDS. CLIMATE INFO...IF MIN TEMP DOES NOT FALL BELOW 70 BEFORE MIDNIGHT... JAX WILL HAVE A RECORD HIGH MIN TEMP IN ADDITION TO THE RECORD MAX OF 86 TODAY. && .AVIATION...DETERIORATING CONDITIONS ARE EXPECTED TONIGHT WITH LOW IFR TO LIFR CONDITIONS DEVELOPING AND PERSISTING THROUGH MUCH OF TUE AS LOW PRESSURE FORMS OVER THE FL PENINSULA. WAVES OF PRE-FRONTAL SHOWERS AND ISOLATED TSTORMS WILL IMPACT SSI THROUGH THE NIGHT WITH PRECIP EDGING SLOWLY EASTWARD TOWARD THE JAX TERMINALS AND GNV THROUGH 04Z-05Z. THE PREVAILING VFR TO MVFR CIGS THIS EVENING WILL LOWER TO PREVAILING MVFR TO IFR THROUGH MIDNIGHT WITH LOWER REDUCTIONS TO LIFR BETWEEN 07Z-09Z. SSW WINDS WILL GRADUALLY VEER WNW AS THE FRONTAL ZONE BISECTS THE AREA EARLY TUE MORNING BUT SPEEDS WILL REMAIN LIGHT 6 KTS OR LESS. LOW LIFR CIGS WILL PREVAIL THROUGH MUCH OF TUE WITH WAVES OF SHOWERS AND DRIZZLE WITH CIGS RISING TO MVFR EARLY AFTN. && .MARINE...SOUTH WINDS WILL VEER TO THE SW AND DECREASE SOMEWHAT BY LATE TONIGHT AS A PRE-FRONTAL TROUGH APPROACHES THE WATERS. SEAS WILL BE ELEVATED ENOUGH TO WARRANT AN EXERCISE CAUTION FOR THE OFFSHORE WATERS. SCATTERED SHOWERS AND ISOLATED STORMS BY LATE TONIGHT. WIDESPREAD RAIN WITH A FEW EMBEDDED STORMS ON TUESDAY. RIP CURRENTS: MODERATE RISK WILL CONTINUE INTO TUESDAY AS LONG PERIOD SWELLS SLOWLY SUBSIDE. && .PRELIMINARY POINT TEMPS/POPS... AMG 57 58 47 59 / 60 70 90 30 SSI 65 65 49 56 / 60 80 90 40 JAX 65 69 51 60 / 60 90 100 40 SGJ 67 73 53 62 / 50 100 100 40 GNV 67 72 50 61 / 60 100 100 30 OCF 66 76 52 62 / 50 100 100 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PP/ABE
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 321 PM EST MON NOV 24 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-251100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 321 PM EST MON NOV 24 2014 ...STRONG STORMS POSSIBLE TODAY... ...LOCALLY HEAVY RAINFALL EXPECTED TUESDAY THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW STRONG STORMS WITH GUSTY WINDS OF 40 TO 50 MPH WILL BE POSSIBLE INTO THIS EVENING AS A PRE-FRONTAL TROF PUSHES INTO THE REGION. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WIDESPREAD RAIN WITH ISOLATED THUNDERSTORMS WILL OCCUR TUESDAY THROUGH WEDNESDAY MORNING WITH RAINFALL TOTALS OF 2 TO 3 INCHES EXPECTED AREA-WIDE. LINGERING EASTERLY SWELLS WILL KEEP AN ENHANCED THREAT FOR RIP CURRENTS IN PLACE AT AREA BEACHES THROUGH MIDWEEK. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE FOR THE COASTAL WATERS FROM LATE TUESDAY THROUGH WEDNESDAY AS NORTHERLY WINDS DEVELOP IN THE WAKE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
604 PM EST MON NOV 24 2014
GAZ136-151>153-242345-
BRANTLEY-INLAND GLYNN-PIERCE-WAYNE-
604 PM EST MON NOV 24 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
PIERCE...BRANTLEY AND GLYNN COUNTIES FOR STRONG WINDS VALID UNTIL 645
PM EST...
AT 604 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST
OF HORTENSE TO RAYBON TO 6 MILES SOUTH OF HOBOKEN...MOVING NORTHEAST
AT 35 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HOBOKEN...RAYBON...HORTENSE...HICKOX...BROADHURST...NAHUNTA...
ATKINSON...GARDI...WAYNESVILLE AND THALMANN THROUGH 645 PM EST. GUSTY
WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3158 8169 3156 8169 3153 8165 3151 8165
3148 8161 3123 8162 3106 8218 3106 8219
3144 8207 3162 8175
TIME...MOT...LOC 2304Z 228DEG 30KT 3143 8198 3131 8193
3113 8209
ENYEDISPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
858 PM EST MON NOV 24 2014
FLZ020>022-250245-
COLUMBIA-HAMILTON-SUWANNEE-
858 PM EST MON NOV 24 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR COLUMBIA...
HAMILTON AND SUWANNEE COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 945 PM EST...
AT 858 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST
OF DOWLING PARK TO 9 MILES SOUTHEAST OF LURAVILLE...MOVING NORTHEAST
AT 50 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
LURAVILLE...DOWLING PARK...NEWBURN...MCALPIN...SUWANNEE RIVER
STATION...LIVE OAK...HOUSTON...WELLBORN...SUWANNEE SPRINGS AND
WINFIELD THROUGH 945 PM EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3031 8322 3035 8322 3040 8318 3061 8296
3061 8288 3031 8253 3002 8301 3008 8308
3010 8315 3010 8321 3015 8324 3017 8324
3018 8325 3026 8326
TIME...MOT...LOC 0158Z 223DEG 45KT 3019 8330 3002 8310
ENYEDISPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
924 PM EST MON NOV 24 2014
FLZ020>023-GAZ150-152-162>164-250330-
BAKER-BRANTLEY-CHARLTON-CLINCH-COLUMBIA-ECHOLS-HAMILTON-SUWANNEE-
WARE-
924 PM EST MON NOV 24 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WARE...
BRANTLEY...CLINCH...ECHOLS...CHARLTON...BAKER...COLUMBIA...HAMILTON
AND SUWANNEE COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID
UNTIL 1030 PM EST...
AT 924 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES EAST OF
FARGO TO 4 MILES WEST OF MCALPIN...MOVING NORTHEAST AT 40 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WHITE SPRINGS...
WINFIELD...SUWANNEE VALLEY...WELLBORN...LIVE OAK...HOUSTON...STEPHEN
FOSTER STATE PARK...SUWANNEE SPRINGS...HOMELAND AND FOLKSTON THROUGH
1030 PM EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3128 8210 3128 8201 3130 8199 3135 8203
3137 8201 3135 8196 3110 8184 3110 8191
3108 8193 3105 8194 3104 8190 3098 8192
3096 8189 3091 8192 3090 8190 2998 8292
3020 8313
TIME...MOT...LOC 0224Z 216DEG 37KT 3076 8240 3017 8298
ENYEDISPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1013 PM EST MON NOV 24 2014
FLZ022>025-GAZ136-150>154-163>166-250415-
BAKER-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL
GLYNN-COLUMBIA-DUVAL-INLAND CAMDEN-INLAND
GLYNN-NASSAU-PIERCE-WARE-WAYNE-
1013 PM EST MON NOV 24 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...WARE...
PIERCE...BRANTLEY...CLINCH...CHARLTON...CAMDEN...GLYNN...BAKER...
COLUMBIA...DUVAL AND NASSAU COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 1115 PM EST...
AT 1014 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 16 MILES
NORTHEAST OF MOUNT PLEASANT TO 6 MILES SOUTHWEST OF COLESBURG TO 5
MILES EAST OF WATERTOWN...MOVING EAST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WATERTOWN...TAYLOR...
THALMANN...EVERETT...WAVERLY...TARBORO...MOUNT PLEASANT...GARDI...
WAYNESVILLE AND ATKINSON THROUGH 1115 PM EST. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3120 8126 3120 8132 3113 8134 3111 8139
3100 8140 3098 8147 3098 8140 3075 8145
3070 8142 3051 8144 3041 8139 3008 8263
3056 8268 3060 8265 3060 8259 3069 8258
3168 8185 3166 8181 3136 8152 3127 8125
TIME...MOT...LOC 0314Z 248DEG 27KT 3165 8153 3089 8177
3018 8249
ENYEDIThe national radar mosaic for the moment the first event began.
11 heavy rain. Local standard time, as filed.
A spotter measured 4 inches of rainfall since midnight.
Spotter measured 3.68 since midnight.
Observer measured 24-hr total of 4.51.
Observer measured 4.35 in 24 hours.
Observer measured 6.17 in 24 hours.
Observer measured 5.66 in 24 hours.
Observer measured 5.61 in 24 hours.
Observer measured 5.54 in 24 hours.
Observer measured 4.87 in 24 hours.
Construction site at 305 Bridge measured 4.75 in 24 hours.
EM office measured 4.60 in 24 hours.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2014Every state in 2014This day in weather historyWarnings in Florida, November 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 544222, 544223, 544224, 544225, 544226, 544227, 544228, 544229, 544230, 544231, 544232.